# SDR DALA2024032603792

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 74,228 hours, 29,842 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0259068) AFT WET AREA UNDER LAVATORY D, STA 947.5 FLOOR BEAM (PREVIOUS REPAIR) WITH CORROSION. AFT WET AREA UNDER LAVATORY D, STA 947.5 FLOOR BEAM WAS REPAIRED I.A.W. B737-800 SRM 53-70-51-2R-5.
